Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 170, NWS Pueblo, CO

June 25, 2015Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2015, 7:36 PM MDT for Baca County, Colorado. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 7:36 PM MDT (01:36 UTC)
Expired
Jun 25, 2015, 8:00 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 186 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:42 PM MDTHAIL 12 Ne Springfield, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.6 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2479 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

634 
WUUS55 KPUB 260136
SVRPUB
COC009-260215-
/O.NEW.KPUB.SV.W.0170.150626T0136Z-150626T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 815 PM MDT

* AT 736 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  SPRINGFIELD...MOVING NORTHWEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD AND VILAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3756 10250 3731 10224 3716 10260 3750 10279
TIME...MOT...LOC 0136Z 138DEG 12KT 3744 10259 

HAIL...1.00IN
WIND...60MPH
 
$$

SR
3 follow-up statements
141 
WWUS55 KPUB 260146
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
746 PM MDT THU JUN 25 2015

COC009-260215-
/O.CON.KPUB.SV.W.0170.000000T0000Z-150626T0215Z/
BACA CO-
746 PM MDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL BACA COUNTY...

AT 744 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRINGFIELD...
MOVING NORTHWEST AT 15 MPH. LAW ENFORCEMENT HAS REPORTED QUARTER SIZE
HAIL WITH THIS STORM.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO  
        ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND VILAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3756 10250 3731 10224 3716 10260 3750 10279
TIME...MOT...LOC 0144Z 138DEG 12KT 3746 10261 

HAIL...1.00IN
WIND...60MPH
 
$$

SR
535 
WWUS55 KPUB 260157
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
757 PM MDT THU JUN 25 2015

COC009-260215-
/O.CON.KPUB.SV.W.0170.000000T0000Z-150626T0215Z/
BACA CO-
757 PM MDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL BACA COUNTY...

AT 756 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRINGFIELD...
MOVING SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND VILAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3748 10242 3730 10227 3716 10260 3742 10274
      3752 10246
TIME...MOT...LOC 0156Z 011DEG 17KT 3733 10258 

HAIL...1.00IN
WIND...60MPH
 
$$
SR
630 
WWUS55 KPUB 260200
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
800 PM MDT THU JUN 25 2015

COC009-260210-
/O.CAN.KPUB.SV.W.0170.000000T0000Z-150626T0215Z/
BACA CO-
800 PM MDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BACA COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3748 10242 3730 10227 3716 10260 3742 10274
      3752 10246
TIME...MOT...LOC 0158Z 138DEG 12KT 3734 10259 

$$

SR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:58 PM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 25, 5:58 PM MDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
558 PM MDT THU JUN 25 2015

.UPDATE...
ISSUED AT 553 PM MDT THU JUN 25 2015

ADDED LARGE HAIL AND DAMAGING WIND THREAT TO NORTHEAST EL PASO
COUNTY FOR NEXT FEW HOURS. ALSO...LOADED LATEST OBSERVATIONS INTO
FRONT END OF FORECAST GRIDS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 303 PM MDT THU JUN 25 2015

...MAIN CONCERN IS HOW SHORTWAVE DROPPING SE ACROSS THE PLAINS THIS
EVENING WILL AFFECT OUR WX...

CURRENTLY...

SHOWERS AND THUNDERSTORMS WERE PREDOMINANTLY ALONG THE MTNS...WITH
THE ACTIVITY MOVING SOUTHEAST. ONE OR TWO STORMS WERE ALSO NOTED
ALONG THE RATON MESA. A SHORTWAVE IN THE NW FLOW ALOFT WAS
APPROACHING NE COLO. CAPES WERE IN THE 1000-2000 RANGE ON THE
PLAINS...WITH THE HIGHER VALUES N OF US50. MARGINAL DEEP SHEAR WAS
NOTED OVER THE REGION.

REST OF THIS AFTERNOON INTO THIS EVENING...

WITH FLOW ALOFT TURNING WNW...STORMS WILL MOVE GENERALLY SOUTHEAST
WITH ANY OF THE STRONGER ROTATING CELLS MOVING GENERALLY DUE SOUTH.
MOST OF THE CONVECTION THROUGH 00Z WILL GENERALLY BE ALONG THE MTNS
AND DOWN ALONG THE RATON MESA. MAIN CONCERNS WILL BE
LIGHTNING...MARGINAL SEVERE AND LOCALLY HEAVY RAIN.

AFTER ABOUT 02Z...AREA WILL START TO BE INFLUENCED BY SHORTWAVE
MOVING SOUTHEAST AREA THE GREATER FAR NE COLORADO REGION. THIS WILL
BE OUR BEST CHANCE OF A STRONG TO SEVERE STORM TO AFFECT THE REGION.
LATEST GUIDANCE IS INDICATING BEST CHANCE WILL BE OVER THE FAR SE
COLO PLAINS. HOWEVER...HRRR DOES INDICATE ONE OR TWO ISOLD CELLS
MOVING S-SE CLOSER TO THE MTNS LATER THIS EVENING.

LATE TONIGHT...DEPENDING ON HOW STRONG THE CONVECTION IS WITH THE KS
MCS...WE WILL LIKELY SEE THE THREAT OF LOW CLOUDS AFFECTING THE
REGION...ESPECIALLY AFTER 09Z.

TOMORROW...

LIKELY WILL BE MOSTLY CLOUDY ACROSS THE PLAINS EARLY TOMORROW
MORNING...WITH PC SKIES OVER THE HIGHER TERRAIN. IT APPEARS THE
BEST FORCING FOR CONVECTION TOMORROW WILL BE THE S MTN REGION
(PIKES PEAK...WETS...SANGRES) AS THIS AREA WILL HAVE THE BEST
INSTABILITY. SPC HAS BACKED OFF ON THE STRENGTH OF THE STORMS
TOMORROW...WITH ONLY GENERAL THUNDER OVER THE FORECAST AREA.
DEPENDING HOW MUCH RICH LOW LEVEL MOISTURE REMAINS OVER THE
REGION TOMORROW...LOCALLY HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY
IN THE S MTN REGION...AND POSSIBLY THE EAST SLOPES OF THE SAN
JUANS. IF CAP CAN BREAK...THEN WE MAY BE DEALING WITH A FEW
STRONGER STORMS GIVEN THE CAPE AND MARGINAL SHEAR OVER THE REGION.

TEMPS TOMORROW WILL BE ABOUT 4-8F COOLER ACROSS THE PLAINS...WITH
HIGHS MAINLY IN THE L80S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 303 PM MDT THU JUN 25 2015

VERY LITTLE CHANGE NEEDED TO THE OVERALL TREND WHEN IT COMES TO THE
ONGOING LONG TERM FORECAST.

A RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE GREAT BASIN
THROUGH THE EXTENDED PERIOD...WITH THE FORECAST AREA LOCATED TO THE
EAST OF THE RIDGE UNDER LIGHT NORTH TO NORTHWEST FLOW ALOFT.
TEMPERATURES ARE EXPECTED TO REMAIN NEAR SEASONAL NORMS WITH MAX
TEMPS EACH DAY IN THE MID 80S TO MID 90S FOR THE PLAINS...AND 80S
FOR THE HIGH VALLEYS. THE WARMEST DAYS IN THE EXTENDED LOOK TO BE
TUE AND WED.

CONVECTION MAY LINGER A BIT LATER INTO THE OVERNIGHT PERIOD FRI
NIGHT...OTHERWISE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE
MAINLY DIURNAL IN NATURE...DEVELOPING OVER THE HIGHER TERRAIN BY
MIDDAY EACH DAY AND THEN PROGRESSING ACROSS THE ADJACENT AREAS
THROUGH THE AFTERNOON AND EVE. CONVECTION WILL BE SCATTERED IN
NATURE OVER THE MTS...AND ISOLATED OVER THE LOWER ELEVATIONS. THE
DRIEST DAYS OF THE EXTENDED LOOK TO BE MON AND TUE...AND THE
PLAINS ON THOSE DAYS MAY REMAIN PCPN-FREE. THE GFS IS INDICATING
THAT A COLD FRONT FORECAST FOR WED WILL BE A BIT SLOWER...ARRIVING
ACROSS THE EASTERN PLAINS WED AFTERNOON/EVE. THIS WILL INCREASE
CONVECTION CHANCES ONCE AGAIN LATE WED NIGHT THROUGH THU. MOORE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 303 PM MDT THU JUN 25 2015

MAIN CONCERN AT THE TAF SITES WILL BE AFTERNOON CONVECTION BOTH
TODAY AND TOMORROW AFTERNOON....AND LOW CIGS AT KCOS AND KPUB
TONIGHT. ISOLD TSRA WILL LIKELY OCCUR AT ALL TAF SITES THIS
AFTERNOON AND TOMORROW AFTERNOON...WITH BRIEF MVFR CONDITIONS DUE
TOT THE STORMS. MAY ALSO SEE SOME LOCALLY STRONG GUSTY WINDS.

AT KPUB AND KCOS...LOWER CIGS WILL LIKELY DEVELOP LATER TONIGHT AND
LAST INTO TOMORROW MORNING AS A MOIST AIRMASS IN W KS PUSHES BACK TO
THE MTNS. LOWE CIGS...IF THEY DEVELOP...SHOULD DISSIPATE BY MID
MORNING TOMORROW.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...LW
SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jun 25, 6:22 PM MDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
622 PM MDT THU JUN 25 2015

COZ058>089-093>099-270030-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
622 PM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...POSSIBLY
CONTINUING THROUGH THE OVERNIGHT HOURS. A FEW STORMS ACROSS EL PASO
COUNTY THIS EVENING COULD BE SEVERE...PRODUCING HAIL 1 INCH OR MORE
IN DIAMETER AND DAMAGING WIND GUSTS TO 60 MPH OR MORE. OTHERWISE...THE
MAIN STORM THREATS TONIGHT WILL BE LIGHTNING...WIND GUSTS TO AROUND
40 MPH AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
OVER THE MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS. PRIMARY
STORM THREATS WILL BE LIGHTNING...LOCALLY HEAVY RAIN...SMALL HAIL
AND WIND GUSTS TO AROUND 50 MPH. IN ADDITION...1 OR 2 STRONG TO
SEVERE STORMS ARE POSSIBLE...PRODUCING HAIL TO AROUND 1 INCH IN
DIAMETER AND WIND GUSTS TO AROUND 60 MPH...ESPECIALLY OVER THE
EASTERN MOUNTAINS AND I-25 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS EVENING.

50/50

In the hours before

Local storm report, Jun 25, 4:52 PM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             5 SW BLACK FOREST       38.95N 104.76W
06/25/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

LW
Local storm report, Jun 25, 4:57 PM MDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
457 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             6 NNW PETERSON AFB      38.91N 104.74W
06/25/2015  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

KLT
Local storm report, Jun 25, 5:22 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
522 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             5 ENE FALCON            38.96N 104.53W
06/25/2015  M1.00 INCH       EL PASO            CO   PUBLIC

            BEGAN 515 PM

&&

KLT
Special weather statement, Jun 25, 5:39 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
539 PM MDT THU JUN 25 2015

COZ088-094-260015-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
539 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 615 PM MDT...

AT 539 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF MODEL...OR 19 MILES EAST OF TRINIDAD...MOVING
SOUTH AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRANSON AND TRINCHERA.

LAT...LON 3731 10431 3735 10405 3700 10384 3700 10422
TIME...MOT...LOC 2339Z 342DEG 17KT 3721 10416

SR
Special weather statement, Jun 25, 6:05 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
605 PM MDT THU JUN 25 2015

COZ085-086-089-260045-
CROWLEY COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
605 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CROWLEY...
NORTHEASTERN PUEBLO AND SOUTHEASTERN EL PASO COUNTIES UNTIL 645 PM
MDT...

AT 605 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF PUEBLO DEPOT...OR 24 MILES NORTHEAST OF PUEBLO...
MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO DEPOT.

LAT...LON 3852 10405 3852 10392 3822 10389 3835 10430
      3853 10432 3857 10405
TIME...MOT...LOC 0005Z 266DEG 22KT 3845 10422

HODANISH
Special weather statement, Jun 25, 7:30 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT THU JUN 25 2015

COZ099-260215-
SPRINGFIELD VICINITY/BACA COUNTY CO-
730 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 815 PM
MDT...

AT 729 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPRINGFIELD...MOVING WEST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...PRITCHETT AND VILAS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3754 10250 3736 10232 3719 10275 3747 10295
TIME...MOT...LOC 0129Z 070DEG 8KT 3739 10258

SR

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:05 PM MDTSpecial Weather StatementPUBCrowley40 min
Jun 25, 7:30 PM MDTSpecial Weather StatementPUBBaca45 min
Jun 25, 8:09 PM MDTSpecial Weather StatementPUBKiowa36 min
Jun 25, 8:57 PM MDTSpecial Weather StatementPUBProwers48 min
Jun 25, 9:17 PM MDTSpecial Weather StatementPUBBent28 min
Jun 25, 9:39 PM MDTSpecial Weather StatementPUBBaca36 min
Jun 25, 9:47 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Prowers43 min
Jun 25, 10:22 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers53 min
Jun 25, 11:11 PM MDTSpecial Weather StatementPUBBaca49 min
Jun 25, 11:35 PM MDTSpecial Weather StatementPUBProwers25 min
Jun 25, 11:55 PM MDTSpecial Weather StatementPUBKiowa35 min
Jun 26, 12:09 AM MDTSevere Thunderstorm WarningPUBKiowa, Prowers36 min
Jun 26, 12:16 AM MDTSpecial Weather StatementPUBBaca, Prowers44 min
Jun 26, 3:08 PM MDTSpecial Weather StatementPUBTeller52 min
Jun 26, 3:13 PM MDTSevere Thunderstorm WarningPUBFremont, Teller32 min
Jun 26, 3:37 PM MDTSevere Thunderstorm WarningPUBFremont, Teller38 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.